# SDR SWIA200211259

- Difficulty date: August 30, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 18,038 hours, 24,675 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE FRAME NR 1 CRACKED AT OB TORSION MOUNT WEB.  DISCOVERED DURING C-CHECK, C/W SB 120-54-0036 PART 11 FRAME ONE REPLACEMENT.
